Journal of Graph Theory

Cover image for Journal of Graph Theory

June 2009

Volume 61, Issue 2

Pages 77–156

    1. Proper path-factors and interval edge-coloring of (3,4)-biregular bigraphs (pages 88–97)

      Armen S. Asratian, Carl Johan Casselgren, Jennifer Vandenbussche and Douglas B. West

      Version of Record online: 23 MAR 2009 | DOI: 10.1002/jgt.20370

    2. Minimum C5-saturated graphs (pages 111–126)

      Ya-Chen Chen

      Version of Record online: 9 APR 2009 | DOI: 10.1002/jgt.20372

    3. Equitable list coloring and treewidth (pages 127–139)

      Michael J. Pelsmajer

      Version of Record online: 6 APR 2009 | DOI: 10.1002/jgt.20373

    4. Maximum directed cuts in digraphs with degree restriction (pages 140–156)

      Jenö Lehel, Frédéric Maffray and Myriam Preissmann

      Version of Record online: 7 APR 2009 | DOI: 10.1002/jgt.20374

SEARCH

SEARCH BY CITATION